DOI 10.53738/revmed.2025.21.942.48038
[When pills attack : a closer look at drug-induced esophagitis].
Аннотация
Drug-induced esophagitis is a rare but likely underreported complication of many prescribed oral medications (most commonly nonsteroidal anti-inflammatory drugs and antibiotics). Pathophysiological mechanisms include direct caustic mucosal injury, increased gastric reflux, reduced mucosal protection, or infection. Some risk factors are modifiable, such as inadequate fluid intake, supine posture after ingestion, and large or gelatin-coated tablets, but others are linked to underlying conditions such as esophageal motility disorders, strictures, or extrinsic compression. Diagnosis relies on history; endoscopy is reserved for severe or atypical symptoms. Management is mainly conservative with temporary cessation of the causative drug. Selecting an appropriate medication and following the package insert can reduce the overall risk.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.